Some papers indexed by the KCI-Korean Journal Database-被KCI-韩国期刊数据库索引的部分论文

Some papers indexed by the KCI-Korean Journal Database

被KCI-韩国期刊数据库索引的部分论文

  1. Bo-Yan Xi and Feng Qi, Some inequalities of Hermite–Hadamard type for geometrically $P$-convex functions, Advanced Studies in Contemporary Mathematics (Kyungshang) 26 (2016), no. 1, 211–220. (Accession Number: KJD:ART??????)
  2. Bai-Ni Guo and Feng Qi, Some inequalities and absolute monotonicity for modified Bessel functions of the first kind, Communications of the Korean Mathematical Society 31 (2016), no. 2, 355–363; Available online at http://dx.doi.org/10.4134/CKMS.2016.31.2.355. (Accession Number: KJD:ART002102064)
  3. Feng Qi, Complete monotonicity of a function involving the tri- and tetra-gamma functions, Proceedings of the Jangjeon Mathematical Society 18 (2015), no. 2, 253–264; Available online at http://dx.doi.org/10.17777/pjms.2015.18.2.253. (Accession Number: KJD:ART001985669)
  4. Feng Qi, Wei-Dong Jiang, and Jian Cao, Two double inequalities for the Seiffert mean in terms of the arithmetic, centroidal, and contra-harmonic means, Advanced Studies in Contemporary Mathematics (Kyungshang) 25 (2015), no. 4, 547–552. (Accession Number: KJD:ART002043573)
  5. Feng Qi, Dae San Kim, Tae-Kyun Kim, and Dmitry V. Dolgy, Multiple-poly-Bernoulli polynomials of the second kind, Advanced Studies in Contemporary Mathematics (Kyungshang) 25 (2015), no. 1, 1–7. (Accession Number: KJD:ART001958551)
  6. Feng Qi and Xiao-Jing Zhang, An integral representation, some inequalities, and complete monotonicity of the Bernoulli numbers of the second kind, Bulletin of the Korean Mathematical Society 52 (2015), no. 3, 987–998; Available online at http://dx.doi.org/10.4134/BKMS.2015.52.3.987. (Accession Number: KJD:ART001992016)
  7. Jü Hua, Bo-Yan Xi, and Feng Qi, Hermite–Hadamard type inequalities for geometric-arithmetically $s$-convex functions, Communications of the Korean Mathematical Society 29 (2014), no. 1, 51–63; Available online at http://dx.doi.org/10.4134/CKMS.2014.29.1.051. (Accession Number: KJD:ART001846161)
  8. Feng Qi and Xiao-Jing Zhang, Complete monotonicity of a difference between the exponential and trigamma functions, Journal of the Korea Society of Mathematical Education Series B: The Pure and Applied Mathematics 21 (2014), no. 2, 141–145; Available online at http://dx.doi.org/10.7468/jksmeb.2014.21.2.141. (Accession Number: KJD:ART001877679)
  9. Bo-Yan Xi and Feng Qi, Integral inequalities of Simpson type for logarithmically convex functions, Advanced Studies in Contemporary Mathematics (Kyungshang) 23 (2013), no. 4, 559–566. (Accession Number: KJD:ART001814749)
  10. Tian-Yu Zhang, Ai-Ping Ji, and Feng Qi, Integral inequalities of Hermite–Hadamard type for harmonically quasi-convex functions, Proceedings of the Jangjeon Mathematical Society 16 (2013), no. 3, 399–407. (Accession Number: KJD:ART001791196)
  11. Bai-Ni Guo and Feng Qi, A class of completely monotonic functions involving divided differences of the psi and tri-gamma functions and some applications, Journal of the Korean Mathematical Society 48 (2011), no. 3, 655–667; Available online at http://dx.doi.org/10.4134/JKMS.2011.48.3.655. (Accession Number: KJD:ART001549863)
  12. Bai-Ni Guo and Feng Qi, Two new proofs of the complete monotonicity of a function involving the psi function, Bulletin of the Korean Mathematical Society 47 (2010), no. 1, 103–111; Available online at http://dx.doi.org/10.4134/bkms.2010.47.1.103. (Accession Number: KJD:ART001417237)
  13. Feng Qi and Bai-Ni Guo, Some logarithmically completely monotonic functions related to the gamma function, Journal of the Korean Mathematical Society 47 (2010), no. 6, 1283–1297; Available online at http://dx.doi.org/10.4134/JKMS.2010.47.6.1283. (Accession Number: KJD:ART001491827)
  14. Feng Qi, Da-Wei Niu, Jian Cao, and Shou-Xin Chen, Four logarithmically completely monotonic functions involving gamma function, Journal of the Korean Mathematical Society 45 (2008), no. 2, 559–573; Available online at http://dx.doi.org/10.4134/JKMS.2008.45.2.559. (Accession Number: KJD:ART001225511)
  15. Bai-Ni Guo, Ai-Qi Liu, and Feng Qi, Monotonicity and logarithmic convexity of three functions involving exponential function, Journal of the Korea Society of Mathematical Education Series B: The Pure and Applied Mathematics 15 (2008), no. 4, 387–392. (Accession Number: KJD:ART001293085)
  16. Jian Cao, Da-Wei Niu, and Feng Qi, A refinement of Carleman’s inequality, Advanced Studies in Contemporary Mathematics (Kyungshang) 13 (2006), no. 1, 57–62. (Accession Number: KJD:ART001262096)
  17. Sever S. Dragomir, Feng Qi, George Hanna, and Pietro Cerone, New Taylor-like expansions for functions of two variables and estimates of their remainders, Journal of the Korean Society for Industrial and Applied Mathematics 9 (2005), no. 2, 1–16. (Accession Number: KJD:ART000875816)
  18. Feng Qi, Qiu-Ming Luo, and Bai-Ni Guo, Evaluations of the improper integrals $\int_0^\infty \frac{\sin^{2m}(\alpha x)}{x^{2n}}dx$ and $\int_0^\infty \frac{\sin^{2m+1}(\alpha x)}{x^{2n+1}}dx$, Journal of the Korea Society of Mathematical Education Series B: The Pure and Applied Mathematics 11 (2004), no. 3, 189–196. (Accession Number: KJD:ART001139652)
Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Homepage. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s